# SDR 06FDEA04273

- Difficulty date: December 19, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B FLAP I/B HINGE (WING SIDE), SIDE LINK ATTACHMENT SPOT FACE FOUND CORRODED.  CORROSION REMOVED AS PER CMM 57-  44-08 PG.   612-615 AND FOUND WITHIN DAC DWG ARC 0502 LIMIT. ORIGINAL THK I/B 0.441" O/B 0.425"   REMAINING THK I/B 0.438 O/B 0.432" MATERIAL REMOVED I/B 0.003" O/B 0.003". REPAIR CARRIED   OUT AS PER CMM 57-44-08 AND CLASSIFIED AS MINOR PER GMM 6-2-100.
